# SDR ASOA2014111411658

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 935
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON FUSELAGE AT BS 935, BL 0 LONGITUDINAL CHAFE.   BLENDED CHAFED AREA IAW SRM 51-12-00-001-001-A01.  REPAIRED DAMAGED AREA IAW REO 670-53-00-290, REV C.
